# SDR SWIA202055047

- Difficulty date: October 23, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STUB FAIRING HAS CHAFING DAMAGED.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED FAIRING RIB & SEVERAL ATTACHING PARTS, IAW CRJ 200 SRM.  REFER TO CONTINUE CARD FOR DETAILS OF ALL WORK PERFORMED.
